Paracetamol, analgesic and antipyretic. Effective in the treatment of pain of mild to moderate intensity especially of musculoskeletal and visceral origin. Drugs of choice for the treatment of febrile symptoms of unknown etiology. . It has no gastrolesive effect, it does not affect blood coagulation.
Each tablet contains: Paracetamol 500mg.
Symptomatic treatment of mild to moderate pain and febrile states.
500mg x 10 tablets.
500mg x 50 tablets - Family Bottle with Childproof Cap.